MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 9/10 COCR HEAD 28MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US 9/10 COCR HEAD 28MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1521-90-057
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 1995, the patient underwent the tha surgery with the liner and the head in question.After the surgery, on (b)(6) 2021, the patient fell, and his/her hip dislocated.On the same day, the liner and the head were replaced with new ones.Doi: (b)(6) 1995; dor: (b)(6) 2021; unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary:no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
9/10 COCR HEAD 28MM -3
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12431897
Report Number1818910-2021-19329
Device Sequence Number16990007
Product Code JDI
UDI-Device Identifier10603295276623
UDI-Public10603295276623
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1995
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1521-90-057
Device Catalogue Number152190057
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 28MM -3; ENDURON 10D 52OD X 28ID; 9/10 COCR HEAD 28MM -3; ENDURON 10D 52OD X 28ID
Outcome Attributed to Adverse Event Required Intervention;